# SDR 0001526634

- Difficulty date: April 6, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 64,418 hours, 9,711 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN 3 INCH LONG CRACK ON NR 4 PYLON SKIN INBOARD SIDE, FORWARD OF SLOT SEAL AT APPROX NAS STATION 173.  REPAIRED PER EA66-175083.
